Keywords = regular graph
Number of Articles: 3
1. Zero-sum flow number of categorical and strong product of graphs

Volume 9, Issue 4, December 2020, Pages 181-199

10.22108/toc.2020.120375.1689

Muhammad Aamer Rashid; Sarfraz Ahmad; Muhammad Farhan Hanif; Muhammad Kamran Siddiqui; Muhammad Naeem


2. Toeplitz graph decomposition

Volume 1, Issue 4, December 2012, Pages 35-41

10.22108/toc.2012.2168

Samira Hossein Ghorban


3. On the total domatic number of regular graphs

Volume 1, Issue 1, March 2012, Pages 45-51

10.22108/toc.2012.760

H. Aram; S. M. Sheikholeslami; L. Volkmann